# SDR UPS803767

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longerons
- Part number: 575778
- Condition: Cracked
- Location: Fs 1650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CRACKED LONGERONS 29L, 29R, AND 33L AT F.S. 1650, P\N 575778 AND P/N 575779.  REPAIRED IAW E.O. DC8-5310-7156.
